# SDR YENA2019042950239

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 3572
- Aircraft time: 42,722 hours, 15,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 066474
- Condition: Failed
- Location: Emergency Lights
- Part time: 42,579 hours, 15,124 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 1391, BOS-TPA. EMERGENCY LIGHT TEST FAILED FIN 10WL BATTERY; REMOVED & REPLACED EMERGENCY LIGHT BATTERY  FIN 10WL PER AMM 33-51-38
